# SDR USAA2014032400024

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 19,423 hours, 6,340 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Part number: Z014H000231B
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLASS II SMOKE MSG REMAINS AFTER CIDS RESET.  PERFORMED OPERATIONAL TEST OF SMOKE DETECTION IAW AMM 26-17-00-710-001-A, NO FAULTS NOTED.
